# SDR UIEA2011012500008

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,153 hours, 7,180 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65B027162
- Condition: Damaged
- Location: Bs 2658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSP OF DATUM ACFT, DAMAGE (WORN HOLE) WAS FOUND ON SUPPORT FITTING OF APU LT SUPPORT LINK FWD SIDE AT STA 2658 (REFER TO FIG 1 FOR DAMAGE LOCATION).  (THE REPAIR (FIG 2) WAS PERFORMED IAW EGA-TLS-11-0009 AND WAS APPROVED IAW SR 1-1777633064 AND RDR DATED JAN. 21, 2011 (FIG 3).  NOTE: THE REPAIR BUSHING WAS FABRICATED DIRECTLY FROM 1.0 IN DIA 17-4PH H925 (180-200 KSI, HRC 40-43) CONDITION IAW AMS 5643.)
